Alert archive / Iowa / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 45, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 19, 2009, 8:17 AM CDT for 4 counties in Iowa; Jo Daviess County, Illinois. It was in force for 58 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 8:17 AM CDT (13:17 UTC)
- Expired
- Jun 19, 2009, 9:15 AM CDT
- In force
- 58 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Delaware County, IA, Dubuque County, IA, Jackson County, IA, Jones County, IA, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 95 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 8:21 AM CDT | TSTM WND GST 60 | Farley, IA | |
| Jun 19, 8:23 AM CDT | TSTM WND GST 60 | Worthington, IA | |
| Jun 19, 8:30 AM CDT | TSTM WND DMG | Dyersville, IA | 1.3 INCHES OF RAIN IN AN HOUR. NUMEROUS OUT BUILDINGS DAMAGED BY WINDS SOUTH OF TOWN. WINDS ESTIMATED BY EMA OF 70 TO 80 MPH. |
| Jun 19, 8:34 AM CDT | TSTM WND GST 80 | Asbury, IA | WINDS ESTIMATED AT 60 TO 80 MPH BY TRAINED SPOTTER. |
| Jun 19, 8:35 AM CDT | TSTM WND DMG | Asbury, IA | LARGE MAPLE TREE DOWN ON TRUCK IN DRIVEWAY. TIME ESTIMATED. |
| Jun 19, 8:45 AM CDT | TSTM WND DMG | Dubuque, IA | POWER LINES DOWN IN TOWN. TIME ESTIMATED. |
| Jun 19, 8:45 AM CDT | TSTM WND GST 56 | 2 Wsw Dubuque, IA | IADOT RWIS ON U.S. 20 |
| Jun 19, 8:46 AM CDT | TSTM WND GST 80 | 2 W Dubuque, IA | 50 TO 60 MPH WINDS IWTH GUST TO 70 TO 80 MPH.WIND EQUIPMENT BROKEN. |
| Jun 19, 8:48 AM CDT | TSTM WND GST 55 | Dubuque, IA | DOWNTOWN DUBUQUE. |
| Jun 19, 8:50 AM CDT | TSTM WND DMG | 3 Nw Dubuque, IA | 2-3 FOOT DIAMETER TREE DOWN. TIME ESTIMATED. |
| Jun 19, 9:09 AM CDT | TSTM WND DMG | East Dubuque, IL | TREE UPROOTED ONTO WIRES AND IS ON FIRE. |
| Jun 19, 9:12 AM CDT | HAIL 1 | Bellevue, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 7:14 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2575 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 191317
SVRDVN
IAC055-061-097-105-ILC085-191415-
/O.NEW.KDVN.SV.W.0045.090619T1317Z-090619T1415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
817 AM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JACKSON COUNTY IN EAST CENTRAL IOWA...
NORTHEASTERN JONES COUNTY IN EAST CENTRAL IOWA...
EASTERN DELAWARE COUNTY IN NORTHEAST IOWA...
DUBUQUE COUNTY IN NORTHEAST IOWA...
JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 915 AM CDT.
* AT 813 AM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR
WORTHINGTON...OR 19 MILES NORTHEAST OF ANAMOSA...AND MOVING EAST AT
65 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EAST DUBUQUE AND DUBUQUE AROUND 825 AM CDT...
MENOMINEE AND GALENA AROUND 830 AM CDT...
COUNCIL HILL AND SCALES MOUND AROUND 835 AM CDT...
APPLE RIVER AND WARREN AROUND 840 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
THIS STORM HAS ALREADY PRODUCED SIGNIFICANT WIND DAMAGE...AND IT
REMAINS A THREAT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FRIDAY
AFTERNOON FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.
&&
LAT...LON 4265 9072 4251 9062 4250 8992 4220 8992
4216 9117 4257 9131
TIME...MOT...LOC 1316Z 256DEG 104KT 4238 9101
$$
HAASE2 follow-up statements
000
WWUS53 KDVN 191345
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
845 AM CDT FRI JUN 19 2009
IAC055-061-097-105-ILC085-191415-
/O.CON.KDVN.SV.W.0045.000000T0000Z-090619T1415Z/
DUBUQUE IA-DELAWARE IA-JACKSON IA-JONES IA-JO DAVIESS IL-
845 AM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR JO DAVIESS...NORTHEASTERN JONES...NORTHERN JACKSON...EASTERN
DELAWARE AND DUBUQUE COUNTIES...
AT 841 AM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM SPECHTS FERRY TO 6 MILES SOUTHEAST OF CRABTOWN...
OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF DUBUQUE TO 6 MILES
NORTH OF MAQUOKETA...MOVING EAST AT 60 MPH. WINDS TO 60 TO 80 MPH
HAVE BEEN REPORTED AT ASBURY AND FARLEY IN DUBUQUE COUNTY.
SEVERE THUNDERSTORMS WILL BE NEAR...
SMITHS FERRY...BELLEVUE...WHITTON AND RODDEN AROUND 850 AM CDT...
WOODBINE...SCHAPVILLE...SCALES MOUND AND MASSBACH AROUND 855 AM
CDT...
WILLOW AND WARREN AROUND 900 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
THIS STORM HAS ALREADY PRODUCED SIGNIFICANT WIND DAMAGE AND IT REMAINS
A THREAT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FRIDAY
AFTERNOON FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.
&&
LAT...LON 4265 9072 4251 9062 4250 8992 4220 8992
4216 9117 4257 9131
TIME...MOT...LOC 1342Z 256DEG 104KT 4263 9069 4216 9066
$$
HAASE000
WWUS53 KDVN 191420
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
920 AM CDT FRI JUN 19 2009
IAC055-061-097-105-191428-
/O.EXP.KDVN.SV.W.0045.000000T0000Z-090619T1415Z/
DUBUQUE IA-DELAWARE IA-JACKSON IA-JONES IA-
920 AM CDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JONES...NORTHERN
JACKSON...EASTERN DELAWARE AND DUBUQUE COUNTIES HAS EXPIRED...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FRIDAY
AFTERNOON FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4265 9072 4251 9062 4250 8992 4220 8992
4216 9117 4257 9131
TIME...MOT...LOC 1345Z 256DEG 104KT 4264 9055 4217 9053
$$
HAASEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:14 AM CDT, 5 hours 3 minutes earlier.
Area forecast discussion, Jun 19, 3:14 AM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 314 AM CDT FRI JUN 19 2009 .SYNOPSIS...TWO STORM CLUSTERS ARE CURRENTLY MOVING THROUGH THE REGION. FIRST OVER SOUTHERN WI AND NORTHERN IL DEVELOPED IN LOW- LEVEL WAA AND HAD LITTLE EFFECT ON OUR AREA. SECOND AND MORE OF CONCERN TO US IN THE CLUSTER OF STORMS IN SOUTHEAST NE AND EXTREME WESTERN IA...ALONG THE FRONTAL BOUNDARY WHICH STRETCHES FROM SOUTHWEST KS NORTHEAST INTO SOUTHERN MN. && .SHORT TERM...TODAY AND TONIGHT. MAIN CONCERN FOR US IS THREAT OF SEVERE WEATHER TODAY AND THIS EVENING. CLUSTER OF STORMS TO OUR WEST WILL BE THE KEY TO OUR THREAT TODAY. IF THEY HOLD TOGETHER AND DEVELOP INTO A WELL ORGANIZED SYSTEM AND TAP INTO THE HIGHLY UNSTABLE AIR OVER IOWA...THAT WILL BE THE PROBLEM OF THE DAY. IF THE CAP HOLDS AND THE STORMS WEAKEN AS THEY MOVE EAST...THEN THE CHALLENGE WILL BE TO ASSESS THEIR IMPACT ON THE ENVIRONMENT OVER THE STATE AND THE POTENTIAL FOR REDEVELOPMENT LATER THIS AFTERNOON AND EVENING AS THE SURFACE COLD FRONT MOVES THROUGH THE CWA. INSTABILITY IS QUITE HIGH WITH SBCAPES BETWEEN 2000 AND 3000 J/KG...EVEN AT THIS TIME IN THE MORNING. HOWEVER...CIN IS HIGH ESPECIALLY OVER THE SOUTHERN PART OF THE CWA. 0-6KM SHEAR SUPPORTS WELL ORGANIZED CONVECTION...PERHAPS EVEN SUPERCELLS IF UPDRAFTS ARE SURFACE-BASED...BUT 0-1KM SHEAR AND SSW SURFACE WINDS ARE NOT PARTICULARLY FAVORABLE FOR TORNADOES. MAIN THREATS TODAY WILL BE WIND AND LOCAL HEAVY RAIN/FLASH FLOODING. RECENT RAINS HAVE SATURATED SOILS IN MANY PARTS OF THE CWA...BUT WILL HOLD OFF ON ISSUING A FLASH FLOOD WATCH AS THE DETAILS OF THE THREAT REMAIN UNCLEAR. MODELS AGREE IN BRINGING THE FRONT THROUGH THE CWA THIS EVENING WHICH SHOULD END THE SEVERE/HEAVY RAIN THREAT. .LONG TERM...SATURDAY THROUGH THURSDAY THE UPPER TROUGH SHIFTS TO OUR EAST BY SATURDAY BUT THE WARM MOIST AIR MASS AND JET AXIS WILL PERSIST OVER THE MID AND UPPER MISSISSIPPI RIVER VALLEY INTO NEXT WEEK. THUS WHILE THIS WOULD SUPPORT AT LEAST SOME CHANCE OF RAIN...SURFACE FEATURES IN ALL THE MODELS ARE VERY WEAK AND ILL-DEFINED...THUS IT IS HARD TO PIN DOWN POP CHANCES. WAA RETURNS SUNDAY AS THE WARM FRONT LIFTS BACK NORTH... SO HAVE SOME POPS ASSOCIATED WITH THIS. TEMPS AND HUMIDITY THE NEXT WEEK WILL BE RATHER SUMMER-LIKE. && .AVIATION...EXPECT VFR CONDITIONS THROUGH THE FORECAST PERIOD OUTSIDE OF THUNDERSTORMS...WHERE VERY MOIST CONDITIONS WILL RESULT ON IFR-LIFR CIGS AND VSBYS WHERE THE STORMS OCCUR. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && WOLF
Hazardous weather outlook, Jun 19, 4:38 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 438 AM CDT FRI JUN 19 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-200945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 438 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP OVER THE AREA TODAY AND ARE LIKELY TO BE SEVERE AND PRODUCE LOCALLY HEAVY RAINFALL. THE ATMOSPHERE IS VERY UNSTABLE AND WINDS ALOFT SUPPORT WELL ORGANIZED THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING STRAIGHT-LINE WINDS. INTENSE RAINFALL WILL OCCUR WITH THESE STORMS THAT MAY CAUSE MINOR FLOODING. WHERE MULTIPLE THUNDERSTORMS TRACK OVER THE SAME AREA...FLASH FLOODING IS LIKELY. THE FIRST GROUP OF THUNDERSTORMS IS CURRENTLY IN WESTERN IOWA AND MOVING EASTWARD. THIS COULD BRING A ROUND OF MORNING SEVERE WEATHER. AS THE COLD FRONT MOVES THROUGH THE AREA LATER THIS AFTERNOON AND EVENING...ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE. THE THREAT OF SEVERE WEATHER WILL END LATER TONIGHT WHEN THE COLD FRONT EXITS THE AREA. THE STORM PREDICTION CENTER HAS ALMOST ALL OF THE AREA UNDER A MODERATE RISK OF SEVERE THUNDERSTORMS...THUS AN EMERGENCY MANAGEMENT CONFERENCE CALL WILL BE SCHEDULED LATER TODAY TO DISCUSS THE SEVERE THREAT. IN ADDITION...SOME AREA RIVERS ARE EXPERIENCING GENERALLY MINOR FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. REPORTS OF STRONG WINDS... WIND DAMAGE AND RAINFALL AMOUNTS WILL BE APPRECIATED. WOLF
In the hours before
Local storm report, Jun 19, 7:25 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
725 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM TSTM WND GST 3 N KEYSTONE 42.04N 92.20W
06/19/2009 E50 MPH BENTON IA EMERGENCY MNGR
&&
LEGROLocal storm report, Jun 19, 7:30 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
730 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM TSTM WND DMG 7 SW VINTON 42.09N 92.12W
06/19/2009 BENTON IA EMERGENCY MNGR
50 MPH SUSTAINED WINDS WITH HIGHER GUSTS. TREES DOWN IN
GARRISON IOWA.
&&
WELocal storm report, Jun 19, 7:38 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
738 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM TSTM WND DMG VINTON 42.16N 92.03W
06/19/2009 BENTON IA EMERGENCY MNGR
NUMEROUS TREE LIMBS DOWN. POWER OUT IN TOWN.
&&
LEGROLocal storm report, Jun 19, 7:41 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
741 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM TSTM WND DMG URBANA 42.22N 91.88W
06/19/2009 BENTON IA EMERGENCY MNGR
TREES AND TREE BRANCHES UPROOTED AND BLOW DOWN.
&&
RAYWLocal storm report, Jun 19, 7:48 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
748 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL 5 E CENTER POINT 42.19N 91.68W
06/19/2009 E0.88 INCH LINN IA EMERGENCY MNGR
&&
RAYWLocal storm report, Jun 19, 7:57 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
757 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM TSTM WND DMG VINTON 42.16N 92.03W
06/19/2009 BENTON IA BROADCAST MEDIA
NUMEROUS TREES DOWN THROUGHOUT TOWN. WINDS ESTIMATED AT
75 MPH.
&&
LEGROThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:17 PM CDT | River Flood Warning | DVN | Lee | 24 hr |
| Jun 19, 7:00 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Linn | 60 min |
| Jun 19, 7:28 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 32 min |
| Jun 19, 7:45 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Dubuque, Jones, Linn | 60 min |
| Jun 19, 8:33 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 57 min |
| Jun 19, 9:02 AM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 58 min |
| Jun 19, 4:00 PM CDT | Tornado Warning | DVN | Des Moines, Lee | 45 min |
| Jun 19, 4:19 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 56 min |
| Jun 19, 4:24 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Keokuk, Van Buren, Washington | 54 min |
| Jun 19, 4:36 PM CDT | Flash Flood Warning | DVN | Benton, Cedar, Iowa, Johnson, Linn | 3 hr |
| Jun 19, 4:42 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Keokuk, Louisa, Muscatine, Washington | 46 min |
| Jun 19, 4:48 PM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Jackson, Jones | 3 hr |
| Jun 19, 5:03 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee, Louisa | 72 min |
| Jun 19, 5:03 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Louisa, Muscatine, Scott, Washington | 57 min |
| Jun 19, 5:12 PM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Louisa, Muscatine, Scott | 91 min |
| Jun 19, 5:28 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Muscatine, Scott | 62 min |
| Jun 19, 1:48 AM CDT | Special Weather Statement | DVN | Stephenson | 57 min |
| Jun 19, 4:10 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 41 min |
| Jun 19, 4:37 PM CDT | Tornado Warning | DVN | Henderson, Warren | 17 min |
| Jun 19, 5:09 PM CDT | Flash Flood Warning | DVN | Carroll, Jo Daviess, Stephenson | 3 hr |
| Jun 19, 5:39 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam | 66 min |
| Jun 19, 6:07 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 38 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.